Hodge-Tate and de Rham representations in the imperfect residue field case
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 43 (2010) no. 2, pp. 341-355.

Let K be a p-adic local field with residue field k such that [k:k p ]=p e <+ and V be a p-adic representation of Gal(K ¯/K). Then, by using the theory of p-adic differential modules, we show that V is a Hodge-Tate (resp. de Rham) representation of Gal(K ¯/K) if and only if V is a Hodge-Tate (resp. de Rham) representation of Gal(K pf ¯/K pf ) where K pf /K is a certain p-adic local field with residue field the smallest perfect field k pf containing k.

Soit K un corps local p-adique de corps résiduel k tel que [k:k p ]=p e <+ et soit V une représentation p-adique de Gal(K ¯/K). Nous utilisons la théorie des modules différentiels p-adiques pour montrer que V est une représentation de Hodge-Tate (resp. de Rham) de Gal(K ¯/K) si et seulement si V est une représentation de Hodge-Tate (resp. de Rham) de Gal(K pf ¯/K pf )K pf /K est un certain corps local p-adique de corps résiduel le plus petit corps parfait k pf contenant k.

DOI: 10.24033/asens.2122
Classification: 11F80,  12H25,  14F30
Keywords: p-adic Galois representation, p-adic cohomology, p-adic differential equation
@article{ASENS_2010_4_43_2_341_0,
     author = {Morita, Kazuma},
     title = {Hodge-Tate and de {Rham} representations in the imperfect residue field case},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {341--355},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 43},
     number = {2},
     year = {2010},
     doi = {10.24033/asens.2122},
     zbl = {1195.11153},
     mrnumber = {2662667},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.2122/}
}
TY  - JOUR
AU  - Morita, Kazuma
TI  - Hodge-Tate and de Rham representations in the imperfect residue field case
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2010
DA  - 2010///
SP  - 341
EP  - 355
VL  - Ser. 4, 43
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/asens.2122/
UR  - https://zbmath.org/?q=an%3A1195.11153
UR  - https://www.ams.org/mathscinet-getitem?mr=2662667
UR  - https://doi.org/10.24033/asens.2122
DO  - 10.24033/asens.2122
LA  - en
ID  - ASENS_2010_4_43_2_341_0
ER  - 
%0 Journal Article
%A Morita, Kazuma
%T Hodge-Tate and de Rham representations in the imperfect residue field case
%J Annales scientifiques de l'École Normale Supérieure
%D 2010
%P 341-355
%V Ser. 4, 43
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2122
%R 10.24033/asens.2122
%G en
%F ASENS_2010_4_43_2_341_0
Morita, Kazuma. Hodge-Tate and de Rham representations in the imperfect residue field case. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 43 (2010) no. 2, pp. 341-355. doi : 10.24033/asens.2122. http://archive.numdam.org/articles/10.24033/asens.2122/

[1] F. Andreatta & O. Brinon, B dR -representations dans le cas relatif, this volume, p. 279-339. | Numdam | MR | Zbl

[2] O. Brinon, Une généralisation de la théorie de Sen, Math. Ann. 327 (2003), 793-813. | MR | Zbl

[3] O. Brinon, Représentations cristallines dans le cas d'un corps résiduel imparfait, Ann. Inst. Fourier (Grenoble) 56 (2006), 919-999. | Numdam | MR | Zbl

[4] J.-M. Fontaine, Le corps des périodes p-adiques, Astérisque 223 (1994), 59-111. | MR | Zbl

[5] J.-M. Fontaine, Représentations p-adiques semi-stables, Astérisque 223 (1994), 113-184. | MR | Zbl

[6] J.-M. Fontaine, Arithmétique des représentations galoisiennes p-adiques, Astérisque 295 (2004), 1-115. | MR | Zbl

[7] O. Hyodo, On variation of Hodge-Tate structures, Math. Ann. 284 (1989), 7-22. | MR | Zbl

[8] K. Kato, Generalized explicit reciprocity laws, Adv. Stud. Contemp. Math. (Pusan) 1 (1999), 57-126. | MR | Zbl

[9] K. Kato, p-adic Hodge theory and values of zeta functions of modular forms, Astérisque 295 (2004), 117-290. | MR | Zbl

[10] S. Sen, Continuous cohomology and p-adic Galois representations, Invent. Math. 62 (1980/81), 89-116. | MR | Zbl

[11] T. Tsuji, Purity for Hodge-Tate representations, preprint. | MR | Zbl

[12] N. Tsuzuki, Variation of p-adic de Rham structures, preprint, 1991.

Cited by Sources: